# SDR 07FDEA00232

- Difficulty date: February 1, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 360-380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK IS CORRODED AT BS 360-380, RBL 23, WL 208 REMOVED CORROSION REF SRM 51-10-6 AND EA 7-5310-108847.  HFEC IAW EA 7-5310-108847.  FLAP PEEN AREA REF SOPM 20-10-3 AND EA 7-5310-108847.  TREAT AND PRIME AREA REF SRM 51-10-2 PG 7 AND 24.  REPAIR CLASSIFIED AS MAJOR.
